Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 7, 2014, 6:32 AM CDT for Sabine County, San Augustine County, Texas. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2014, 6:32 AM CDT (11:32 UTC)
- Expired
- Apr 9, 2014, 12:00 AM CDT
- In force
- 41 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Sabine County, TX, San Augustine County, TX
The radar
The Ft Polk radar (KPOE), 115 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ayish Bayou near San Augustine (AYIT2).
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08039100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
959 WGUS44 KSHV 071132 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 632 AM CDT MON APR 7 2014 TXC403-405-081132- /O.NEW.KSHV.FL.W.0008.140407T1132Z-140409T0500Z/ /AYIT2.1.ER.140407T0953Z.140407T1800Z.140408T1100Z.NO/ 632 AM CDT MON APR 7 2014 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE AYISH BAYOU NEAR SAN AUGUSTINE TEXAS. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 615 AM MONDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 13.2 FEET BY THIS MONDAY AFTERNOON. THE BAYOU WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
2 follow-up statements
910 WGUS84 KSHV 071622 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1122 AM CDT MON APR 7 2014 TXC347-365-401-405-419-081622- /O.EXT.KSHV.FL.W.0007.000000T0000Z-140410T0600Z/ /ATBT2.1.ER.140407T0255Z.140408T1200Z.140409T1200Z.NO/ 1122 AM CDT MON APR 7 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO TEXAS. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1030 AM MONDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 15.1 FEET BY TUESDAY EARLY AFTERNOON. THE BAYOU WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 14.0 FEET...EXPECT LOWLAND FLOODING FOR THE NEXT SEVERAL DAYS OF THE HEAVILY WOODED FLOODPLAIN. RANCHERS THAT HAVE CATTLE AND EQUIPMENT NEAR THE RIVER SHOULD MOVE THEM TO HIGHER GROUND. && LAT...LON 3191 9457 3191 9437 3146 9423 3146 9436 3165 9443 $$ TXC403-405-081622- /O.EXT.KSHV.FL.W.0008.000000T0000Z-140409T1200Z/ /AYIT2.1.ER.140407T0953Z.140407T1800Z.140408T1800Z.NO/ 1122 AM CDT MON APR 7 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE AYISH BAYOU NEAR SAN AUGUSTINE TEXAS. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1100 AM MONDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 13.2 FEET THIS MONDAY AFTERNOON. THE BAYOU WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
367 WGUS84 KSHV 081209 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 709 AM CDT TUE APR 8 2014 TXC403-405-081239- /O.CAN.KSHV.FL.W.0008.000000T0000Z-140409T1200Z/ /AYIT2.1.ER.140407T0953Z.140407T1300Z.140408T0355Z.NO/ 709 AM CDT TUE APR 8 2014 THE FLOOD WARNING IS CANCELLED FOR THE AYISH BAYOU NEAR SAN AUGUSTINE TEXAS. * AT 615 AM TUESDAY THE STAGE WAS 11.7 FEET. * FELL BELOW FLOOD STAGE AT 1055 PM MONDAY. * FLOOD STAGE IS 12 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO 10.7 FEET BY WEDNESDAY MORNING. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 5:05 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 7, 5:05 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 505 AM CDT MON APR 7 2014 .DISCUSSION... IN WAKE OF SOME MUCH NEEDED RAINFALL...A LIGHT NW FLOW IS ON THE SURFACE...BUT A BIT MORE WIND WITH SOME LIGHT GUSTS INTO THE TEENS ALONG AND AHEAD OF A SPOKE OF THE UPPER LOW. MUCH OF THE WESTERN COUNTY WARNING AREA IS UNDER AN EXPANDING MID LEVEL DRY SLOT NOW THAT WILL SOON MAKE FOR QUIET DAY WEATHER WISE AREA WIDE. OUR AIR TEMPERATURES ARE IN THE 40S FOR MOST BUT STILL SOME LOW 50S AHEAD OF THE SURFACE GUSTS THAT EXTEND FROM S AR IN THE N CENTRAL LA AND TOLEDO BEND COUNTRY ALONG THAT SPOKE. LIGHT RAIN WITH SOME PATCHY FOG STILL OCCURRING AT A FEW SITES OVER THE EAST TOO FOR ANOTHER COUPLE OR FEW HOURS AT MOST. THE WATER VAPOR SHOWS THE UPPER LEVEL LOW OVER MO AND OK WITH MORE ENERGY MOVING DOWN TOWARD THE TX/OK PANHANDLES NOW FROM OVER CO/NM. THIS WILL WRAP UP WHAT IS LEFT OF THIS SYSTEM WHILE DEEPENING THE TROUGH DOWN OVER S TX BY TONIGHT. THE COLD AIR ALOFT WILL BRING BACK THE CHANCE OR SLIGHT CHANCE FOR ISOLATED THUNDERSTORMS WHICH WILL BE ENDING DURING THE DAY TOMORROW FROM WEST TO EAST. ADDITIONAL RAINFALL TOTALS WILL GENERALLY REMAIN BELOW A TENTH OF AN INCH. THE REST OF THE WEEK AND INTO THE WEEKEND LOOK DRY BEFORE THE NEXT BIG UPPER STORM AND COLD FRONT EDGE THIS WAY LATE NEXT WEEKEND AND EARLY NEXT WEEK. MAV/MEX REASONABLE ALONG THE WAY AND GENERALLY BLENDED ALONG THE WAY IN OUR LONG RANGE. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 50 68 43 74 / 10 40 30 0 0 MLU 66 48 67 41 71 / 20 30 40 0 0 DEQ 64 45 67 36 72 / 20 30 20 0 0 TXK 63 49 67 42 71 / 10 40 20 0 0 ELD 64 46 65 39 70 / 20 40 30 0 0 TYR 65 47 67 43 74 / 10 20 10 0 0 GGG 65 48 68 42 74 / 10 30 10 0 0 LFK 68 50 70 43 76 / 10 20 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24
Hazardous weather outlook, Apr 7, 5:59 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 559 AM CDT MON APR 7 2014 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-081100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 559 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH ARKANSAS...FOR NORTH LOUISIANA...FOR EAST TEXAS AND FOR SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AS THE UPPER LOW BEGINS TO MOVE OVER THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ENDING DURING TUESDAY AS THE UPPER LOW MOVES EAST AWAY FROM THE FOUR STATE AREA. THE BALANCE OF THE WORK WEEK WILL BE SEASONAL AND DRY WITH OUR NEXT STORM SYSTEM ARRIVING DURING NEXT WEEKEND. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. 24
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 6:04 AM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 49 hr |
| Apr 7, 8:09 AM CDT | River Flood Warning | SHV | Gregg | 50 hr |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.